I am a 28 year old male, a few days ago I developed a Sinus Infection that in turn lead to a wax build up in my ear. I did not treat the Sinus infection with antibiotics just over the counter nasal spray. When I started taking Cortisporin after my ear was cleaned out by a doctor. It still feels like the liquid is staying in there and there is still wax after the 2nd day of use. I have random stinging every once in a while, not frequently. It feels like I have a bit of chest tightness that goes away.. almost like a stress knot. My left arm seems to be feeling a slight pain in the muscle area, though I do not know if this is related. The outside of my ear seems to be very sensitive with slight pain coming from the Tragus and the Anti-Tragus. During this time I attempted to flush my ears out with water using a syringe, while it worked it still felt like there was a build up within the ear. Should I continue taking this medication or should I stop, Should I attempt to flush it out because it still feels like it is within my ears. Should I go back to my doctor?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.